I was given bactrim for 5 days and did not make the pains of a UTI go away, then I was given cipro for 10 days and after the first day I noticed the symptoms getting worse, is this normal??
If the pain is not UTI pain--get off this Cipro now. Please... when you read all the side effects from people and the pain the drug put us in and many still live with, these are true. My pain from a sinus infection got worse and the dr. told me that I probably had something else going on like a flu of some sort. It did not make sense to me. Why I listened to my dr. I will never know... it was the worst thing I ever did... by day three I was so severe...
Please... if you have feet, leg, hand, pain, head ache, eye floaters, gastro issues, nausea, ect... get off this drug
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Jun 2011 • 3 answers
Updated 31 Oct 2018 • 9 answers
Posted 30 Jun 2016 • 1 answer
Updated 17 Aug 2016 • 2 answers
Updated 15 Oct 2016 • 4 answers